Embeddability of nonlinear discrete equations with changing structure into linear systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1207-1215
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a7,
author = {V. T. Borukhov and I. V. Gaishun},
title = {Embeddability of nonlinear discrete equations with changing structure into linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1207--1215},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a7/}
}
TY - JOUR AU - V. T. Borukhov AU - I. V. Gaishun TI - Embeddability of nonlinear discrete equations with changing structure into linear systems JO - Differencialʹnye uravneniâ PY - 1999 SP - 1207 EP - 1215 VL - 35 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_9_a7/ LA - ru ID - DE_1999_35_9_a7 ER -
V. T. Borukhov; I. V. Gaishun. Embeddability of nonlinear discrete equations with changing structure into linear systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1207-1215. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a7/